# SDR UPS06847991

- Difficulty date: September 6, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Condition: Cracked
- Location: Bs 1750 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 LONGERON 15R AT STA 1750 IS BROKEN AT LWR FLANGE     REMOVED DAMAGED LONGERON SECTION AT STA 1750 L15R IAW SRM 53-02-02- 0 FIG 10, FABRICATED AND INSTALLED LONGERON SECTION AT STA 1750 L15R IAW SRM 53-02-02-0 FIG 10, AND SRM 53-05-03-0.
